# SDR HALA20241216370

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 43,302 hours, 6,751 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 53,339 hours, 8,310 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Engine Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENG AIR OIL HEAT EXCHANGER OIL FEED LINE LEAKING. REMOVED AND REPLACED #1 ENG. AIR OIL HEAT EXCHANGER OIL FEED LINE PER AMM 79-21-51-400-803-A. OPS CHECK GOOD. NO DEFECTS NOTED. OK FOR SVC.
